# SDR DALA2024080207713

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 92,818 hours, 42,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: AFT SEAT-MOUNTED EMERGENCY ESCAPE PATH MARKING LIGHT AT ROW 16D MISCONFIGURED. (ILLUMINATES RED WHEN IT SHOULD BE WHITE/CLEAR) PER A320 AMDS WORKCARD 0514-2000 (SERVICE CHECK). C/A: WILL NEED LED MODULE MPN BR8164-013, REF. A320 AIPC 33-51-09-21D ITEM 140, NOT ALLOCATED SLC. MADE AFT SEAT-MOUNTED LIGHT AT ROW 16D INOP BY DISCONNECTING, CAPPING, AND STOWING CONNECTOR. DEFER TO MEL AND PLACARD PER A320 MEL 33-50-03A. MCC & AOG CONTACTED. NO (M) PROCEDURES. (LP: 6072873)
